# SDR AALA20150204003

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936660167
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z ANGLE BETWEEN FS 1146 & 1155 AT LONGERON 28 RT TIE DOWN TRACK IS CORRODED.  R & R ANGLE IAW SRM 51-30-05.
